# SDR CAL950235

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Part number: 65446913
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 15,013 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSY - FLT 1275 - THE RT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF WITH THE GEAR HANDLE IN THE UP POSITION.  THE GEAR WAS CYCLED AND RED LIGHT EXTINGUISHED.  THE RED LIGHT ILLUMINATED AGAIN WHEN THE GEAR HANDLE WAS PLACED IN THE OFF POSITION, BUT WENT OUT WHEN THE UP POSITION WAS SELECTED.  MAINTENANCE REMOVED AND REPLACED THE RT MLG HYDRAULIC INSTALLATION MODULE.  THE GEAR WAS CYCLED 15 TIMES WITH OPERATION AND INDICATIONS CHECKING GOOD.  (X)
